VOL. 37 · NO. 4 | 1985
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 37 (4), (1985)
No abstract available
Articles
Alberto Medina
Tohoku Math. J. (2) 37 (4), 405-421, (1985) DOI: 10.2748/tmj/1178228586
KEYWORDS: 53C30, 17B99
No abstract available
Leonid N. Vaserstein
Tohoku Math. J. (2) 37 (4), 423-454, (1985) DOI: 10.2748/tmj/1178228587
KEYWORDS: 20G15, 18F25, 19C20, 22E40
No abstract available
Zhi Cheng Wang, Zhi Xiang Li, Jian Hong Wu
Tohoku Math. J. (2) 37 (4), 455-462, (1985) DOI: 10.2748/tmj/1178228588
KEYWORDS: 45M10, 45D05
No abstract available
Masamichi Hamana
Tohoku Math. J. (2) 37 (4), 463-487, (1985) DOI: 10.2748/tmj/1178228589
KEYWORDS: 46L55, 46L40
No abstract available
Theodore Allen Burton, Wadi Elias Mahfoud
Tohoku Math. J. (2) 37 (4), 489-511, (1985) DOI: 10.2748/tmj/1178228590
KEYWORDS: 45M10, 45D05
No abstract available
Henri Moscovici
Tohoku Math. J. (2) 37 (4), 513-522, (1985) DOI: 10.2748/tmj/1178228591
KEYWORDS: 22E40, 22E41, 53C35, 58G10
No abstract available
Motoko Kotani
Tohoku Math. J. (2) 37 (4), 523-532, (1985) DOI: 10.2748/tmj/1178228592
KEYWORDS: 53C42, 58G25
No abstract available
Glen D. Anderson, Mavina K. Vamanamurthy
Tohoku Math. J. (2) 37 (4), 533-540, (1985) DOI: 10.2748/tmj/1178228593
KEYWORDS: 30C60
No abstract available
Hiroshige Shiga
Tohoku Math. J. (2) 37 (4), 541-552, (1985) DOI: 10.2748/tmj/1178228594
KEYWORDS: 32G15, 30C60
No abstract available
Takashi Ogata
Tohoku Math. J. (2) 37 (4), 553-560, (1985) DOI: 10.2748/tmj/1178228595
KEYWORDS: 53C42, 49F10
No abstract available
Satoru Murakami
Tohoku Math. J. (2) 37 (4), 561-570, (1985) DOI: 10.2748/tmj/1178228596
KEYWORDS: 34K20, 45J05
No abstract available
Suehiro Kato
Tohoku Math. J. (2) 37 (4), 571-584, (1985) DOI: 10.2748/tmj/1178228597
KEYWORDS: 11F72
No abstract available
Back Matter
Tohoku Math. J. (2) 37 (4), (1985)
No abstract available
Back to Top